Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on complete integrals

Author: Wojciech Chojnacki
Journal: Proc. Amer. Math. Soc. 123 (1995), 393-401
MSC: Primary 35F05; Secondary 58A20
MathSciNet review: 1234624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a theorem concerning the representation of solutions of a first-order partial differential equation in terms of a complete integral of the equation. We discuss the geometrical significance of that theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F05, 58A20

Retrieve articles in all journals with MSC: 35F05, 58A20

Additional Information

PII: S 0002-9939(1995)1234624-7
Keywords: First-order partial differential equation, complete integral, envelope
Article copyright: © Copyright 1995 American Mathematical Society